The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 168 NO.1 / (2000))
Ovaloids of $\Bbb R^3$ and Their Umbilics: A Differential Equation Approach
Ronaldo Garcia, C. Gutierrez,
Pages. 200-211
Abstract
Contents 1. Introduction
2. Ovaloids and the bonnet function
3. Ovaloids and darboux frame
Key words umbilic point, principal lines, Caratheodory conjecture
Mathmatical Subject Classification